Journals / Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics / 2026 / Volume: 62 Issue: 1

COMPOSITE DUAL SUMMABILITY METHODS OF THE NEW SORT

Pages
—
Publication Date
2013-02-01
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Our focus is to study the composite dual summability methods of the new sort and to give some inclusion theorems.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:Following Altay and Ba¸sar [1], we define the duality relation of the new sort between a pair of infinite matrices.
📊
Key Findings & Data:Following Altay and Ba¸sar [1], we define the duality relation of the new sort between a pair of infinite matrices.
💡
Conclusion & Impact:Our focus is to study the composite dual summability methods of the new sort and to give some inclusion theorems.
🔬Design:Article
📍Scope:Comprehensive Sample
⚙️Variables:Dual summability methods · sequence spaces · matrix transformations

Abstract

Following Altay and Ba¸sar [1], we define the duality relation of the new sort between a pair of infinite matrices. Our focus is to study the composite dual summability methods of the new sort and to give some inclusion theorems.

🔖

Cite This Article

Yeşilkayagil, M., Başar, F. (2013). COMPOSITE DUAL SUMMABILITY METHODS OF THE NEW SORT. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, Volume: 62 Issue: 1. https://doi.org/10.1501/Commua1_0000000684

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (15)

  1. B. Altay, F. Ba¸sar, Some paranormed Riesz sequence spaces of non-absolute type, Southeast Asian Bull. Math. 30(5)(2006), 591–608
  2. S. Banach, Théorie des Operations Linéaries, Warsaw, 1932.
  3. F. Ba¸sar, Matrix transformations between certain sequence spaces of Xpand `p, Soochow J. Math. 26(2)(2000), 191–204.
  4. F. Ba¸sar, R. Çolak, Almost-conservative matrix transformations, Doµga Mat. 13(3)(1989), –100.
  5. B. Kuttner, On dual summability methods, Proc. Camb. Phil. Soc. 71(1972), 67–73.
  6. G.G. Lorentz, Über Limitierungsverfahren die von einem Stieltjes-Integral abhängen, Acta Math. 79(1947), 255–272.
  7. G. G. Lorentz, A contribution to the theory of divergent sequences, Acta Math. 80(1948), –190.
  8. G.G. Lorentz, K. Zeller, Summation of sequences and summation of series, Proc. Amer. Math. Soc. 15(1964), 743–746.
  9. C. Orhan, E. Öztürk, On f-regular dual summability methods, Bull. Inst. Math. Acad. Sinica (1)(1986), 99–104.
  10. E. Öztürk, On dual summability methods, Comm. Fac. Sci. Univ. Ank. Ser. A1 Math. Statist. (1)(1976), 1–19.
  11. G.M. Petersen, Regular Matrix Transformations, McGraw-Hill Publishing Company Lim- ited, London, 1966.
  12. Current address:Medine Ye¸silkayagil; Department of Mathematics, U¸sak University, 1 Eylül Campus, 64200–U¸sak, TURKEY, Feyzi Ba¸sar; Department of Mathematics, Fatih University, The Hadımköy Campus, Büyükçek- mece, 34500–·Istanbul, TURKEY
  13. E-mail address: [email protected], [email protected]. URL: http://communications.science.ankara.edu.tr/index.php?series=A1
  14. Current address:Medine Ye¸silkayagil; Department of Mathematics, U¸sak University, 1 Eylül Campus, 64200–U¸sak, TURKEY, Feyzi Ba¸sar; Department of Mathematics, Fatih University, The Hadımköy Campus, Büyükçek- mece, 34500–·Istanbul, TURKEY
  15. E-mail address: [email protected], [email protected]. URL: http://communications.science.ankara.edu.tr/index.php?series=A1